# SDR CALA0800756

- Difficulty date: August 2, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N14668
- Make and model: Boeing 737524
- Aircraft serial: 28928
- Aircraft time: 25,751 hours, 13,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS AT ROWS 14 THRU 19 WILL NOT TEST.  REPLACED BATTERY PACK AT ROW 19, OPERATION CHECKS NORMAL.
